Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1961, Volume 29, Issue 4

The Stability of Dynamic Processes<617:TSODP>2.0.CO;2-X
p. 617-631

Hirofumi Uzawa

In this paper the stability problem of general dynamic processes is investigated by the classical Lyapunov second method. The stability theorem will be applied to handle the price adjustment process in a competitive economy and generalize some of the results recently obtained by K. J. Arrow, H. K. Block, and L. Hurwicz.

Log In To View Full Content